MathSciNet Relay Station
MathSciNet bibliographic data
MR1425865 60J60 (35K10 35R60 76F99 76M35 76R50)
Fannjiang, Albert; Papanicolaou, George Diffusion in turbulence. Probab. Theory Related Fields 105 (1996), no. 3, 279–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement